MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK 3D METAL TIBIAL TRAY; GMK 3DMETAL TIBIAL TRAY SIZE T3I4R CEMENTLESS

MEDACTA INTERNATIONAL SA GMK 3D METAL TIBIAL TRAY; GMK 3DMETAL TIBIAL TRAY SIZE T3I4R CEMENTLESS
Model Number 02.12.3D34R
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 06 march 2026.Gmk-spherika 02.12.Ka104r gmk spherika femoral component s4r cementless (not distributed in us) lot 2523018: (b)(4) items manufactured and released on 24-nov-2025.Expiration date: 2030-11-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Gmk-spherika 02.12.3d34r gmk 3dmetal tibial tray size t3i4r cementless (k090988) lot 2503266: (b)(4) items manufactured and released on 14-april-2025.Expiration date: 2030-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Patient match planning review.The analysis of the process found out no errors: each step of the mysolutions process has been performed correctly.The post-op values they reported in the complaint are indeed different from the ones planned in the validated revision: on the tibia 8.0° of varus, versus 3.0° of planned varus on the femur 10.0° of valgus, versus 4.5° of planned valgus.Nextar data analysis.Based on the review of the intraoperative logs, the alignment planned and recorded by the system during the procedure is not consistent with the varus/valgus values observed in the radiographic assessment performed six weeks postoperatively.This comparison indicates that the postoperative measurements do not reflect the intraoperative planning documented in the system logs.The root cause of the misalignment remains undetermined based on the available information.Root cause: the overall analysis does not suggest any device- or technology-related root cause.The discrepancy between the planned and the post-operative alignment values cannot be explained based on the available intraoperative logs.
 
Event or Problem Description
Implant malalignment was identified six weeks after the primary surgery.Approximately 8° of varus alignment of the tibial component and 10° of valgus alignment of the femoral component was identified.The patient reports a flexion contracture.At this time, no revision procedure is planned.The primary was performed using myknee guides and nextar.No intra-operative or immediate post-operative issues were reported.
 
Additional Manufacturer Narrative
Clinical evaluation: based on the available information, this case represents a postoperative malalignment following tka, with radiographic evidence of varus positioning of both the femoral and tibial components, resulting in a joint line oriented distally and medially.However, the resulting hka does not differ significantly from the contralateral side.According to the r&d analysis of the intraoperative log files, the alignment planned and recorded by the navigation system during the procedure is not consistent with the postoperative radiographic findings.No evidence of device malfunction or defect was identified.One possible explanation is that the tracker or camera holder may have been inadvertently displaced during surgery.However, based on the available information, the root cause cannot be definitively determined.The clinical consequences of this situation are uncertain and will depend on the resulting joint stability and soft tissue balance.Intraoperatively, the surgeon elected to place an anchor to stabilize the medial collateral ligament.Root cause: the overall analysis does not suggest any device- or technology-related root cause.The discrepancy between the planned and the post-operative alignment values cannot be explained based on the available intraoperative logs.

Brand Name
GMK 3D METAL TIBIAL TRAY
Common Device Name
GMK 3DMETAL TIBIAL TRAY SIZE T3I4R CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24710790
Report Number3005180920-2026-00232
Device Sequence Number20346989
Product Code MBH
UDI-Device Identifier07630345710901
UDI-Public07630345710901
Combination Product (Y/N)N
PMA/510(K) Number
K221850
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.3D34R
Device Lot Number2523173
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale
Patient Weight75 KG
Patient RaceWhite